Lin's method for heteroclinic chains involving periodic orbits

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:e97128cb1cc6575e546c93d48b3fd4e3

KNOBLOCH, Jürgen, Thorsten RIESS, 2010. Lin's method for heteroclinic chains involving periodic orbits. In: Nonlinearity. 23(1), pp. 23-54. Available under: doi: 10.1088/0951-7715/23/1/002

@article{Knobloch2010metho-6160, title={Lin's method for heteroclinic chains involving periodic orbits}, year={2010}, doi={10.1088/0951-7715/23/1/002}, number={1}, volume={23}, journal={Nonlinearity}, pages={23--54}, author={Knobloch, Jürgen and Rieß, Thorsten} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/6160"> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/6160"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-24T16:09:53Z</dcterms:available> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/6160/1/12918.pdf"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/6160/1/12918.pdf"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/36"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:issued>2010</dcterms:issued> <dc:contributor>Knobloch, Jürgen</dc:contributor> <dc:rights>deposit-license</dc:rights> <dcterms:bibliographicCitation>First publ. in: Nonlinearity 23 (2010), 1, pp. 23-54</dcterms:bibliographicCitation> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-24T16:09:53Z</dc:date> <dc:contributor>Rieß, Thorsten</dc:contributor> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103416863-3868037-7"/> <dcterms:title>Lin's method for heteroclinic chains involving periodic orbits</dcterms:title> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/36"/> <dc:creator>Knobloch, Jürgen</dc:creator> <dcterms:abstract xml:lang="eng">We present an extension of the theory known as Lin's method to heteroclinic chains that connect hyperbolic equilibria and hyperbolic periodic orbits. Based on the construction of a so-called Lin orbit, that is a sequence of continuous partial orbits that only have jumps in a certain prescribed linear subspace, estimates for these jumps are derived. We use the jump estimates to discuss bifurcation equations for homoclinic orbits near heteroclinic cycles between an equilibrium and a periodic orbit (EtoP cycles).</dcterms:abstract> <dc:creator>Rieß, Thorsten</dc:creator> <dc:format>application/pdf</dc:format> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

12918.pdf 166

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto